MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-211576

Медицинская библиотека · BMJ case reports · 2015

An interesting case of an antihypertensive causing post-prostatectomy incontinence.

Sarkar Debashis, Kumar Manal

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 70-year-old man underwent a laparoscopic radical prostatectomy with preservation of bladder neck for T3aN0R0 prostate cancer in December 2009, (Gleason 4+3, negative surgical margin). His postoperative prostate-specific antigen rose from 0.01 to 0.05 ng/mL over 19 months. He had salvage radiotherapy in May 2012. Following radiotherapy, his urinary control worsened and he needed to wear up to four pads per day. He was being considered for an artificial urinary sphincter placement. He was also taking doxazosin for hypertension, which was discontinued. After stopping the doxazosin, his urinary control improved and he did not require any further intervention. Doctors should be aware of the effect of α-blockers on the internal sphincter and the risk of incontinence in patients post-prostate cancer treatment.

Для цитирования: Sarkar Debashis, Kumar Manal. An interesting case of an antihypertensive causing post-prostatectomy incontinence.. BMJ case reports. 2015. DOI: 10.1136/bcr-2015-211576.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.